# SDR ABXA2025122321

- Difficulty date: December 2, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 98,289 hours, 21,022 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Shutoff Valve
- Part number: 7321870019
- Part serial: 110396N
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 59,786 hours, 30,390 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

DURING DESCENT TE DISAGREE EICAS MESS FLAPS SELECTED 5 REMAINED AT NR 1, TOOK 3 TRIES IN HOLDING TO GET FLAPS 5 M AFTER LANDING SAME ISSUE.  MTX GROUNDED ACFT AND TOUBLESHOT IAW FIM 27-51 FT 810. AND REMOVED AND REPLACED FLAP/SLAT SHUT OFF VALVE NO LEAK NOTED PERFORMED FLAP/SLAT SOV OPERATIONAL. TEST OPS OK. IAW AMM 27-51-48 FLAPS SLATS OPERATING NORMAL. AIRCRAFT REMAIN CAT IIIA NO LEAK NOTED.
REF LP 39320-52/3.
